# SDR IPXA2025102102022

- Difficulty date: October 10, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206223
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - ENLONGATED HOLE ON SEAT TRACK BTW FR79 AND FR80/82 -Y450. REMOVED SEAT TRACK BTW FR79 AND FR80/82 -Y450 IAW SRM 53-10-16 PG 207 FIGURE 201. INSTALLED NEW SEAT TRACK BTW FR79 AND FR80/82-Y450 IAW SRM 53-10-16 PAG.207, FIG. 20.
